# SDR SWAA2022021415410

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD WEB HAS CORROSION AS MARKED. / REMOVED AND REPLACED AFT CARGO PIT THRESHOLD WEB IAW BOEING DWG 146A8240 REV:- AND B737 ARM 51-40-02-0G-0
